A fixed point theorem in a 2-metric space and an application

Singh, S. L. and Chandrashekara Adiga, and Giniswamy, (2001) A fixed point theorem in a 2-metric space and an application. J. Natur. Phys. Sci., 15 (1-2). pp. 55-64.

Full text not available from this repository. (Request a copy)

Abstract

Review : In this paper a class of self-mappings of 2-metric spaces which satisfy some nonexpansive type condition are considered and a fixed point theorem is established. As an application, a fixed point result on a product space is also obtained. Further, we show that C. R. Hsiao's remarks [Jñānābha 16 (1986), 223–239; MR0882148 (88f:54082)] on contractive maps in 2-metric spaces are incorrect

Item Type: Article
Subjects: Physical Sciences > Mathematics
Divisions: PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Kodandarama
Date Deposited: 28 May 2013 07:25
Last Modified: 01 Jul 2013 07:26
URI: http://eprints.uni-mysore.ac.in/id/eprint/11464

Actions (login required)

View Item View Item